Nonlinear Dynamics and
Systems Theory :: An International Journal of Research and Surveys
Nonlinear Dynamics
and
Systems Theory

An International Journal of Research and Surveys



Home

About this journal

Editors

Table of contents

For contributors

Subscription information

Advertising via ND&ST


Style files: Sample_NDST.zip

-->

NONLINEAR DYNAMICS AND SYSTEMS THEORY

An International Journal of Research and Surveys

Volume 17
Number 4
2017


Contents

Random Impulsive Partial Hyperbolic Fractional Differential Equations
327
Mouffak Benchohra and Amel Heris
| Abstract (pdf) |  | Article (pdf) | 
On the Hyers-Ulam Stability of Laguerre and Bessel Equations by Laplace Transform Method
340
E. Bicer and C. Tunc
| Abstract (pdf) |  | Article (pdf) | 
Output Tracking of Some Class Non-minimum Phase Nonlinear Uncertain Systems
347
Firman, Janson Naiborhu, Roberd Saragih and Sapto Wahyu Indratno
| Abstract (pdf) |  | Article (pdf) | 
Passivity Based Control of Continuous Bioreactors
357
M. Makkar and J.-Y. Dieulot
| Abstract (pdf) |  | Article (pdf) | 
Mathematical Models of Nonlinear Oscillations of Mechanical Systems with Several Degrees of Freedom
369
G.I. Melnikov, N.A. Dudarenko, K.S. Malykh, L.N. Ivanova and V.G. Melnikov
| Abstract (pdf) |  | Article (pdf) | 
Existence Results for Mild Solution for a Class of Impulsive Fractional Stochastic Problems with Nonlocal Conditions
376
Mohd Nadeem and Jaydev Dabas
| Abstract (pdf) |  | Article (pdf) | 
Refinements of Some Pachpatte and Bihari Inequalities on Time Scales
388
B. Ben Nasser, K. Boukerrioua, M. Defoort, M. Djemai and M.A. Hammami
| Abstract (pdf) |  | Article (pdf) | 
Boundedness of the New Modified Hyperchaotic Pan System
402
Samia Rezzag
| Abstract (pdf) |  | Article (pdf) | 
Pseudo Almost Automorphic Mild Solutions to Some Fractional Differential Equations with Stepanov-like Pseudo Almost Automorphic Forcing Term
409
Vikram Singh and Dwijendra N. Pandey
| Abstract (pdf) |  | Article (pdf) | 
Nonlinear Parabolic Equations with Singular Coefficient and Diffuse Data
421
K. Zaki and H. Redwane
| Abstract (pdf) |  | Article (pdf) | 

 

Home  | Editors  | About this journal  | Table of contents
For contributors  | Subscription information